MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA FOLEY CATHETER
Model Number 2551H20
Medical Device Problem Codes Decrease in Pressure (1490); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley catheter was placed after surgery and on the next day, the catheter fell out of the patient.The forceps was not used.Per follow-up information received via ibc on 10-may-2022, stated that there was no visible damage in the returned sample and there was no impact to the patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the problem could not be reproduced.The 3 way foley catheter was returned without the original packaging.Photo samples were submitted and no signs of damage were noted from the photos.The physical sample was visually inspected and again no signs of damage were noted.The balloon was inflated with 50cc di water using a luer lock syringe and was noted to inflate concentrically without issues.The catheter was left undisturbed for 10 minutes and no signs of leakage was noted.The balloon deflation without issues.The sample would have passed functional leak testing.The device was used for treatment purposes.The device history record review and labeling review was not required as the reported event was unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the foley catheter was placed after surgery and on the next day, the catheter fell out of the patient.The forceps was not used.Per follow-up information received via ibc on 10may2022, stated that there was no visible damage in the returned sample and there was no impact to the patient.

Brand Name
BARDEX® LUBRICATH® HEMATURIA FOLEY CATHETER
Common Device Name
HEMATURIA FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14407530
Report Number1018233-2022-03786
Device Sequence Number12134770
Product Code KOD
UDI-Device Identifier00801741025143
UDI-Public(01)00801741025143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number2551H20
Device Catalogue Number2551H20
Device Lot NumberMCFQ0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown